# SDR AALA2018073127011

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: TRA6063
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT  CARGO ROLLER TRAY, BS 1197 + 66 INCHES,  RBL 4.  REPLACED THE THE ROLLER TRAY IAW SRM 51-10-02-0G, AND 53-00-07-1A.
